# SDR 08FDEA03996

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461092600000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, ENGINE AFT ATTACHMENT BEAM LOWER SURFACE INBD AND OUTBD FAYING SURFACES HAVE CORROSION.  ABRASIVE BLASTED ENGINE MOUNT IAW AIRBUS A310-200 SRM 51-74-10; PG 208.  CONTINUED BLENDING TO REMOVE CORROSION IAW AIRBUS A310-200 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW AIRBUS A310-200 AMM 54-51-00.  MAX ALLOWABLE , 0.020.  AMOUNT REMOVED, 0.080.  ORDERED AND RECEIVED A NEW ENGINE MOUNT.  REMOVAL AND INSTALLATION OF THE MOUNT IS ACCOMPLISHED ON NON-ROUTINE N01193.  NO FURTHER ACTION IS REQUIRED.
